MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI SOLIDBACK CUP 48MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI SOLIDBACK CUP 48MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 500-03-48C
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
On (b)(6), 2017, primary tha surgery was performed and the tritanium cup was implanted in the left hip of the female patient.On (b)(6), 2023, central migration was confirmed.The cup was about to go through the inner plate of the hip joint and the patient complained of pain.
 
Additional Manufacturer Narrative
An event regarding subsidence involving an trident shell was reported.The event was not confirmed.Method & results -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.-medical records received and evaluation: no medical records were received for review with a clinical consultant.-product history review: catalog: 500-03-46b, , lot: m3460y.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.500-03-48c, , lot: vt5yjn review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lots referenced.Conclusions: it was reported that central migration of the shell was noted and that the patient complaint of pain.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays, as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.The patient has bilateral tha's; this event is for the left hip.The hospital is unsure which device is implanted on the left hip and provide us with both devices information; therefore, an investigation for each device has been completed under this complaint.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
On (b)(6) 2017, primary tha surgery was performed and the tritanium cup was implanted in the left hip of the female patient.On (b)(6) 2023, central migration was confirmed.The cup was about to go through the inner plate of the hip joint and the patient complained of pain.

Brand Name
PRIMARY TRITANIUM HEMI SOLIDBACK CUP 48MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17983422
Report Number0002249697-2023-01240
Device Sequence Number5993099
Product Code LPH
UDI-Device Identifier07613327039993
UDI-Public07613327039993
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number500-03-48C
Device Lot NumberM3460Y, VT5YJN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale